month 2 of effexor withdrawls, when will it end?I am in my 2nd month of effexor withdrawls and am trying to taper off of them by opening the capsule and taking less and less every week. it's not working! I just got married in July and am on the verge of losing my husband because i am such a mess. i have 3 kids of whom i have no patience for. i've been mean, extremely moody, emotional, sick to my stomach, dizzy, etc. i can't go on like this.....my doctor has been of no help and i'm not sure what to do at this point? has anyone tried the GNC cleansing formula, or anything else that will get the drug completely out of your system without going through months of withdrawls? also, has anyone gained weight while on the drug? it says it may decrease appetite, but i have been 15lbs heavier ever since i've been on it!!???
mamamason on 2005-10-17
catgranny last decade
sandraj last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.